Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Down with Dengue fever, losing hair. Is it a side effect? Will hair grow back?

My daughter was down with Dengue fever in the month of November 2012. She recovered from it but for the last 1 week that is from 15th of Jan 2013 she started losing her hair in bunches. I read from internet that this is a side effect of Dengue. I would like to know how long this will last? How fast the hair will start growing back? Is there any particular treatment required for this?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It is not only due to all fevers..(dengue).,
But medication which is used in the fevers..,
After few weeks ., it will come normal..,
use Biotin capsules daily..,
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor